|Digestive track issues with Prezista, Truvada and Norvir
Jan 27, 2012
While going through my first month with NO side effects except for slightly looser stools, now, after a couple of months, it seems my stools are ALWAYS loose, not to the point of diarreah, but loose and the need to go to the bathroom comes suddenly and must be addressed inmediately.
So, no real serious complaints but would just like to know if this is common and if there is any way to help this situation without taking more meds or switching regimens. I am VERY HAPPY with this one so far. Good labs. VL down from 5,300 to 300 and CD4 up by 30% (from 219 to 300), percentage from 11% to 14%.
My diet doesn't seem to change the way my stools are. They are now always this way, regarless what l eat.
Any suggestions will be greatly appreciated. Thank you for your kind and hard work!
| Response from Dr. Henry
Taking with more food, oat bran, yogurt, calcium supplement helps patients in a variable manner. Sometimes an antidiarrheal drug used judiciously can help as well. For may GI complaints will diminish over time. Sometimes the problem unmasks other problems such as lactose or gluten sensitivity. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Side Effects Of Truvada And Prezista And Norvir
- Hairy Tongue Could I Have Acute HIV Infection
- Is Painful Urination An Acute Symptom Of HIV?
- Burning Urethra After Fingering Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Psoriasis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.